# SDR LR7A04085

- Difficulty date: July 28, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 50,350 hours, 31,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB5301 FOUND FS 420 LOWER FUSELAGE SKIN DENTED AT LBL 30, WL 127.  REPAIRED IAW SRM SMP 583 51-140-12.  NR 0008.
